Alert archive / Texas / River Flood Warnings in 2016

River Flood Warning 73, NWS Fort Worth, TX

April 21, 2016Comanche County, Texas

NWS Fort Worth, TX issued this river flood warning at Apr 21, 2016, 7:04 AM CDT for Comanche County, Texas. It took effect at Apr 21, 2016, 12:18 PM CDT. It was in force for 15 hr.

The area

The outline as issued.

The facts

Issued
Apr 21, 2016, 7:04 AM CDT (12:04 UTC)
In effect from
Apr 21, 2016, 12:18 PM CDT
Expired
Apr 22, 2016, 3:13 AM CDT
In force
15 hr
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
Minor

County Comanche County, TX

The radar

The Dyess AFB radar (KDYX), 74 km from the middle of the area, began a volume at 12:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Sabana River near DeLeon (DSBT2). The gauge peaked at 19.91 ft at Apr 21, 2016, 7:00 PM CDT.

actionminormoderate510152004/2104/2204/23
Action stage
17 ft
Minor stage
19 ft
Moderate stage
22 ft
Major stage
24 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08099300, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

522 
WGUS44 KFWD 211204
FLWFWD
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE FORT WORTH TX
704 AM CDT THU APR 21 2016

...The National Weather Service in Fort Worth has issued a Flood 
Warning for the following areas in Texas...

  Sabana River Near Deleon Affecting Comanche County
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas. 
Caution is urged when walking near riverbanks.
Stay tuned to NOAA All Hazards Radio for the latest river forecasts. 


&&

TXC093-220004-
/O.NEW.KFWD.FL.W.0073.160421T1718Z-160422T0730Z/
/DSBT2.1.ER.160421T1718Z.160421T1800Z.160421T1930Z.NO/
704 AM CDT THU APR 21 2016

The National Weather Service in Fort Worth has issued a 

* Flood Warning for 
  The Sabana River Near Deleon.
* from this afternoon to late tonight...Or until the warning is 
  cancelled.
* At 0630 AM Thursday the stage was 17.34 feet.
* Flood stage is 19.0 feet.
* Minor flooding is forecast.
* Forecast...The river should rise above flood stage by Thursday 
  afternoon and continue to rise to a crest near 19 feet by Thursday
  afternoon. The river should fall below flood stage by Thursday 
  afternoon.
* At 19 feet, Minor flooding can be expected along the river.

&&
 
LAT...LON 3214 9875 3203 9859 3208 9849 3220 9865

$$
3 follow-up statements
573 
WGUS84 KFWD 211936
FLSFWD
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE FORT WORTH TX
235 PM CDT THU APR 21 2016

...The Flood Warning continues for the following areas in Texas...
 
  Brazos River Near Dennis Affecting Parker County 
  Sabana River Near Deleon Affecting Comanche County 
  Navasota River Near Easterly Affecting Leon and Robertson Counties 
  Leon River Near Deleon Affecting Comanche County 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas. 
Caution is urged when walking near riverbanks.
Stay tuned to NOAA All Hazards Radio for the latest river forecasts. 

&&

TXC367-220735-
/O.EXT.KFWD.FL.W.0068.000000T0000Z-160423T0712Z/
/DNNT2.1.ER.160420T1433Z.160421T1745Z.160422T1912Z.NO/
235 PM CDT THU APR 21 2016

The Flood Warning continues for
  The Brazos River Near Dennis.
* At 0130 PM Thursday the stage was 24.09 feet.
* Flood stage is 21 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river has crested and will continue to recede and 
  fall below flood stage by Friday afternoon.

&&
 
LAT...LON 3262 9805 3253 9785 3262 9776 3269 9794

$$

TXC093-220734-
/O.CON.KFWD.FL.W.0070.000000T0000Z-160424T2248Z/
/DLLT2.2.ER.160420T1640Z.160421T1415Z.160424T1048Z.NO/
235 PM CDT THU APR 21 2016

The Flood Warning continues for
  The Leon River Near Deleon.
* At 0130 PM Thursday the stage was 14.63 feet.
* Flood stage is 12 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river has crested and will continue to recede and 
  fall below flood stage by early Sunday morning.

&&
 
LAT...LON 3221 9864 3204 9855 3207 9843 3227 9853

$$

TXC093-220734-
/O.EXT.KFWD.FL.W.0073.000000T0000Z-160422T1200Z/
/DSBT2.1.ER.160421T1358Z.160421T1830Z.160422T0000Z.NO/
235 PM CDT THU APR 21 2016

The Flood Warning continues for
  The Sabana River Near Deleon.
* At 0130 PM Thursday the stage was 19.48 feet.
* Flood stage is  19 feet.
* Forecast...The river has crested and will continue to recede and 
  fall below flood stage by Thursday evening.

&&
 
LAT...LON 3214 9875 3203 9859 3208 9849 3220 9865

$$

TXC289-395-220734-
/O.EXT.KFWD.FL.W.0041.000000T0000Z-160426T0325Z/
/EAST2.2.ER.160419T0342Z.160420T1215Z.160425T1525Z.NO/
235 PM CDT THU APR 21 2016

The Flood Warning continues for
  The Navasota River Near Easterly.
* At 0200 PM Thursday the stage was 22.08 feet.
* Flood stage is 19 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river has crested and will continue to recede and 
  fall below flood stage by late Monday morning.

&&
 
LAT...LON 3132 9638 3102 9631 3105 9619 3132 9626

$$
282 
WGUS84 KFWD 220154
FLSFWD
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE FORT WORTH TX
854 PM CDT THU APR 21 2016

...The Flood Warning continues for the following areas in Texas...
 
  Brazos River Near Dennis Affecting Parker County 

  Leon River Near Deleon Affecting Comanche County 

  Sabana River Near Deleon Affecting Comanche County 

...The Flood Warning continues for the following areas in Texas...
  Navasota River Near Easterly Affecting Leon and Robertson Counties
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas. 
Caution is urged when walking near riverbanks.
Stay tuned to NOAA All Hazards Radio for the latest river forecasts. 


&&

TXC367-221354-
/O.EXT.KFWD.FL.W.0068.000000T0000Z-160423T0815Z/
/DNNT2.1.ER.160420T1433Z.160421T1745Z.160422T2015Z.NO/
854 PM CDT THU APR 21 2016

The Flood Warning continues for
  The Brazos River Near Dennis.
* At 0830 PM Thursday the stage was 23.62 feet.
* Flood stage is 21 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river has crested and will continue to recede and 
  fall below flood stage by Friday afternoon.

&&
 
LAT...LON 3262 9805 3253 9785 3262 9776 3269 9794

$$

TXC093-221353-
/O.EXT.KFWD.FL.W.0070.000000T0000Z-160424T2024Z/
/DLLT2.2.ER.160420T1640Z.160421T1415Z.160424T0824Z.NO/
854 PM CDT THU APR 21 2016

The Flood Warning continues for
  The Leon River Near Deleon.
* At 0830 PM Thursday the stage was 14.50 feet.
* Flood stage is 12 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river has crested and will continue to recede and 
  fall below flood stage by Sunday after midnight.
* At 14 feet, Moderate out of bank flooding can be expected along the 
  river upstream and downstream of the sh 16 bridge. Farm and ranch 
  lands, along with a few rural roads near the river, will be 
  flooded.

&&
 
LAT...LON 3221 9864 3204 9855 3207 9843 3227 9853

$$

TXC093-221353-
/O.EXT.KFWD.FL.W.0073.000000T0000Z-160422T2120Z/
/DSBT2.1.ER.160421T1358Z.160422T0600Z.160422T0920Z.NO/
854 PM CDT THU APR 21 2016

The Flood Warning continues for
  The Sabana River Near Deleon.
* At 0830 PM Thursday the stage was 19.95 feet.
* Flood stage is 19 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to a crest near  20 feet 
  by Friday after midnight. The river should fall below flood stage 
  Friday after midnight.

&&
 
LAT...LON 3214 9875 3203 9859 3208 9849 3220 9865

$$

TXC289-395-221353-
/O.CON.KFWD.FL.W.0041.000000T0000Z-160426T0325Z/
/EAST2.2.ER.160419T0342Z.160420T1215Z.160425T1525Z.NO/
854 PM CDT THU APR 21 2016

The Flood Warning continues for
  The Navasota River Near Easterly.
* At 0800 PM Thursday the stage was 21.74 feet.
* Flood stage is 19 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river has crested and will continue to recede and 
  fall below flood stage by late Monday morning.

&&
 
LAT...LON 3132 9638 3102 9631 3105 9619 3132 9626

$$
958 
WGUS84 KFWD 220813
FLSFWD
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE FORT WORTH TX
313 AM CDT FRI APR 22 2016

...The Flood Warning is cancelled for the following areas in Texas...
 
  Sabana River Near Deleon Affecting Comanche County
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas. 
Caution is urged when walking near riverbanks.
Stay tuned to NOAA All Hazards Radio for the latest river forecasts. 


&&

TXC093-220843-
/O.CAN.KFWD.FL.W.0073.000000T0000Z-160422T2120Z/
/DSBT2.1.ER.160421T1358Z.160422T0030Z.160422T0639Z.NO/
313 AM CDT FRI APR 22 2016

The Flood Warning is cancelled for
  The Sabana River Near Deleon.
* At 0230 AM Friday the stage was 18.21 feet.
* Flood stage is  19 feet.
* Fell below flood stage at 2 AM Friday.
* Forecast...The river will continue to fall to near   9 feet by 
  Saturday morning.


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this river flood warning went out at Apr 21, 7:00 AM CDT, 4 minutes earlier.

Area forecast discussion, Apr 21, 7:00 AM CDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
700 AM CDT THU APR 21 2016

.AVIATION...
TWO DISTINCT THUNDERSTORM LINES CONTINUE TO PUSH SOUTHEAST ACROSS
CENTRAL TX THIS MORNING. THE EASTERN COMPLEX AFFECTED THE DFW AREA
OVERNIGHT AND MOVED SOUTHEAST OF THE WACO AREA ABOUT AN HOUR
AGO...WHILE THE WESTERN COMPLEX IS APPROACHING KLZZ FROM THE
NORTHWEST. THE SURFACE WINDS BEHIND THESE LINES OF STORMS ARE A
BIT OF A MESS. IT APPEARS A WAKE LOW MAY CURRENTLY BE AFFECTING
THE METROPLEX AS SURFACE WINDS HAVE SUDDENLY JUMPED UP TO 20-30 KT
OUT OF THE SOUTHEAST IMMEDIATELY FOLLOWING A RAPID PRESSURE DROP.
WE HAVE ADDED AN HOUR OF STRONG SOUTH-SOUTHEAST WINDS AND LIGHT
RAIN IN THE METRO-AREA TAFS...FOLLOWED BY A DROP IN WIND
SPEEDS WITH RAIN ENDING...THEN A RETURN TO THE LIGHT NORTH TO
NORTHWEST SYNOPTIC FLOW. NOT AS CONFIDENT ABOUT THE DEVELOPMENT OF
THE BRIEF PERIOD OF SOUTH WINDS AT KACT. ALSO...WE WILL NEED TO
WATCH THE SECOND LINE OF STORMS TO THE WEST...AND IF THEY EXPAND A
LITTLE FARTHER NORTH AND EAST WE WOULD NEED TO ADD A FEW MORE
HOURS OR PRECIP IN THE KACT TAF.

BY MIDDAY...VFR CONDITIONS ARE EXPECTED TO DOMINATE. THERE IS A
POSSIBILITY OF FOG DEVELOPMENT OVERNIGHT...ESPECIALLY ACROSS THE
SOUTHEAST...DUE TO CLEAR SKIES...LIGHT WINDS AND LINGERING
SHALLOW MOISTURE. WE WILL ALLOW THE DAY SHIFT TO GET A BETTER LOOK
AT GUIDANCE ONCE THE RAIN EXITS AND ADD FOG IF/WHERE NECESSARY FOR
FRIDAY MORNING.

30

&&

.PREV DISCUSSION... /ISSUED 357 AM CDT THU APR 21 2016/
THIS MORNING'S MCS CONTINUES TO MARCH SOUTHEASTWARD ACROSS NORTH
AND CENTRAL TEXAS AS OF 4AM. THIS SYSTEM HAS REMAINED ELEVATED
AND MOVED ALONG AN 850MB THETA-E AXIS WHERE A LOW LEVEL JET AROUND
25 KTS HAS PROVIDED MODEST MOISTURE CONVERGENCE ALONG THIS AXIS.
THE SEVERE THREAT REMAINS MOSTLY DISPLACED TO OUR WEST WHERE
STRONGER INSTABILITY AND SHEAR ARE LOCATED. HEAVY RAIN AND
LOCALIZED FLOODING CONTINUE TO BE THE MAIN CONCERN WITH THIS
SYSTEM. STRONGER STORMS MAY BE CAPABLE OF PRODUCING SMALL HAIL
WITH SOME ELEVATED INSTABILITY STILL IN PLACE...BUT THE STRONG
WIND THREAT IS QUITE LOW SINCE DOWNDRAFTS WILL NOT BE VERY
NEGATIVELY BUOYANT IN THE COOLER BOUNDARY LAYER. ANY GUSTY WINDS
WILL BE PRIMARILY BE CONFINED TO THE LEADING EDGE OF THE COLD POOL
OUTFLOW WHERE GUSTS OF 30 TO 40 MPH CAN BE EXPECTED. THERE IS
STILL A VERY SMALL SEVERE THREAT FOR ANY AREA OF THE LINE THAT IS
ABLE TO CATCH UP TO THE OUTFLOW AND INGEST MORE BUOYANT SURFACE
PARCELS. THE MOST PREFERENTIAL AREA FOR THIS TO OCCUR THROUGH THE
MORNING HOURS IS SOUTH OF I-20 AND WEST OF I-35. THIS SYSTEM IS
EXPECTED TO CONTINUE ITS GENERAL SOUTHEAST PROGRESSION THROUGH THE
MORNING HOURS AND SHOULD BEGIN A WEAKENING TREND AS IT OUTRUNS THE
LARGE-SCALE FORCING. THE SOUTHEAST PUSH WILL BE AIDED BY A VERY
WEAK COLD FRONT THAT WILL BRING A BIT DRIER AIR INTO NORTH TEXAS
THIS AFTERNOON. THIS COMPLEX WILL EXIT THE SOUTHEAST ZONES THIS
AFTERNOON AS THUNDERSTORM CHANCES COME TO AN END FROM WEST TO EAST
WITH SKIES EXPECTED TO BECOME AT LEAST PARTLY SUNNY.

LARGE SCALE SUBSIDENCE WILL DOMINATE THE CENTRAL PLAINS FOR THE
REST OF THE WEEK AS THE UPPER LOW MOVES OFF TO THE NORTHEAST
LATER TODAY. SURFACE HIGH PRESSURE WILL BUILD IN AND CAUSE
CLEARING SKIES AND LIGHT WINDS FOR FRIDAY MORNING. TEMPERATURES
SHOULD FALL OFF QUICKLY...AND WITH DEWPOINTS STILL EXPECTED TO BE
IN THE UPPER 50S ACROSS OUR SOUTHEAST ZONES...HAVE OPTED TO
INCLUDE SOME PATCHY FOG IN THE FORECAST FOR THIS AREA ON FRIDAY
MORNING. SHOULD ANY FOG DEVELOP...IT WILL MIX OUT FRIDAY MORNING
WITH CLEAR SKIES AND TEMPERATURES IN THE UPPER 70S AND LOW 80S
EXPECTED FRIDAY AFTERNOON. FAIR WEATHER WILL CONTINUE ON SATURDAY
WITH TEMPERATURES A COUPLE DEGREES WARMER THAN FRIDAY.

THE NEXT CHANCE OF STORMS WILL OCCUR ON SUNDAY AS A WEAK UPPER
DISTURBANCE ROLLS ACROSS MEXICO LEADING TO ACTIVITY IN EXTREME
WEST TEXAS AND ACROSS THE MEXICAN PLATEAU. SOUTHERLY WINDS WILL
INCREASE IN ADVANCE OF THIS SHORTWAVE WITH SUSTAINED WINDS OF
15-20 MPH EXPECTED SUNDAY WHICH WILL INCREASE LOW-LEVEL MOISTURE
ACROSS THE REGION. SOME SHOWERS AND STORMS WILL BE POSSIBLE AREA-
WIDE THROUGHOUT THE DAY SUNDAY AND SUNDAY EVENING WITH THE HIGHEST
CHANCES BEING ACROSS CENTRAL TEXAS. AT THIS TIME...NO SEVERE
WEATHER IS EXPECTED BUT A FEW STRONG MULTICELL THUNDERSTORMS ARE
POSSIBLE SUNDAY AFTERNOON WITH MODEST INSTABILITY AND BULK SHEAR
AROUND 30 KTS.

NEXT WEEK IS SHAPING UP TO BE AN ACTIVE WEEK OF WEATHER WITH
OPPORTUNITIES FOR STORMS NEARLY EVERY DAY. ANOTHER DEEP CUTOFF LOW
IS EXPECTED TO ENTER THE FOUR CORNERS REGION BY TUESDAY WHICH
WILL LEAD TO RAPID SURFACE LEE CYCLOGENESIS ON TUESDAY AFTERNOON.
INCREASED SOUTHERLY FLOW NOTED BY A LOW-LEVEL JET OF AROUND 40 KTS
WILL OVERSPREAD MUCH OF THE SOUTHERN PLAINS. SURFACE DEWPOINTS
SHOULD CLIMB INTO THE UPPER 60S AND 70S BENEATH A CAPPING ELEVATED
MIXED LAYER ADVECTED EASTWARD OFF THE HIGH PLAINS. STEEP LAPSE
RATES ALOFT COMBINED WITH VERY WARM/MOIST SURFACE CONDITIONS WILL
COMBINE FOR SUBSTANTIAL SURFACE BASED INSTABILITY WITH MODELS
ADVERTISING 4000-5000 J/KG OF SBCAPE TUESDAY AFTERNOON WITH A
SURFACE DRYLINE DRAPED ACROSS WESTERN TEXAS. IF ANY STORMS ARE
ABLE TO DEVELOP TUESDAY AFTERNOON...THEY WOULD QUICKLY BECOME
SEVERE IN THIS ENVIRONMENT. HOWEVER...LATEST GUIDANCE HAS BEEN
MAINTAINING A NORTHWARD SOLUTION TO THE UPPER-LEVEL FORCING WHICH
WHICH KEEP THE STRONGEST SYNOPTIC SCALE ASCENT WELL NORTH OF THE
CWA. THIS ASCENT WILL BE CRUCIAL FOR ELIMINATING AN INCREDIBLY
STRONG CAPPING INVERSION IN PLACE. IF MODELS CONTINUE WITH THIS
NORTHWARD TREND...LITTLE TO NO CONVECTION MAY IMPACT OUR CWA ON
TUESDAY SINCE THE CAP WOULD HOLD IN PLACE AND STORMS WOULD BE
UNLIKELY TO DEVELOP. AT THIS TIME...IT IS MUCH TO EARLY TO
EXTRACT MUCH IN THE WAY OF MEANINGFUL DETAILS REGARDING SEVERE
POTENTIAL EARLY NEXT WEEK UNTIL MODELS HAVE A BETTER HANDLE ON THE
EVOLUTION OF THE MASS FIELDS...YET ALONE THE SMALLER-SCALE
FEATURES NECESSARY FOR THUNDERSTORMS.

TUESDAY WILL NOT BE THE END OF OUR STORM CHANCES WITH ADDITIONAL
DRYLINE CONVECTION POSSIBLE THROUGH THE END OF THE WEEK AS WE REMAIN
IN A WARM ADVECTION REGIME WITH A NEARLY ENDLESS SUPPLY OF LOW-
LEVEL MOISTURE FROM THE GULF OF MEXICO. BY THE END OF THE
WEEK...ANOTHER DEEP UPPER-LOW IS EXPECTED TO TAKE THE PLACE OF
TUESDAY'S LOW WHICH WILL ALLOW FOR ADDITIONAL HEAVY RAIN AND
THUNDERSTORM OPPORTUNITIES THROUGH THE END OF NEXT WEEK. BE SURE
TO STAY TUNED TO THE FORECAST WITH SOME POTENTIAL HIGH IMPACT
WEATHER POSSIBLE THROUGHOUT MUCH OF NEXT WEEK.

STALLEY

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH    78  57  82  58  83 /  40   5   0   0   0
WACO                77  54  81  55  82 /  80  10   0   0   0
PARIS               75  54  79  54  79 /  20   5   0   0   0
DENTON              74  54  81  53  81 /  30   5   0   0   0
MCKINNEY            75  54  80  53  79 /  40   5   0   0   0
DALLAS              78  57  82  59  83 /  50   5   0   0   0
TERRELL             77  55  81  56  80 /  70   5   0   0   0
CORSICANA           75  56  81  57  83 /  80  10   0   0   0
TEMPLE              78  57  82  55  81 /  80  10   0   0   0
MINERAL WELLS       77  52  82  53  81 /  20   0   0   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

30
Hazardous weather outlook, Apr 21, 3:55 AM CDT, 3 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
355 AM CDT THU APR 21 2016

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-220900-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
355 AM CDT THU APR 21 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.
A LINE OF THUNDERSTORMS WILL CONTINUE MOVING ACROSS NORTH AND
CENTRAL TEXAS THROUGH THE MORNING HOURS. A LOW POTENTIAL FOR
SEVERE STORMS EXISTS WEST OF INTERSTATE 35 AND SOUTH OF INTERSTATE 20
WHERE THERE IS A DAMAGING WIND AND HAIL THREAT. ELSEWHERE...WINDS
UP TO 40 MPH AND SMALL HAIL WILL BE POSSIBLE WITH ANY STRONGER
STORMS. IN ADDITION...HEAVY RAIN MAY LEAD TO LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
THE NEXT CHANCE OF THUNDERSTORMS WILL BE ON SUNDAY. SEVERE
WEATHER IS NOT EXPECTED BUT A FEW STRONG STORMS CAPABLE OF GUSTY
WINDS AND SMALL HAIL ARE POSSIBLE.

THERE WILL BE MULTIPLE OPPORTUNITIES FOR STRONG TO SEVERE STORMS
THROUGH THE MIDDLE PORTION OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...
LIMITED SPOTTER ACTIVATION MAY BE REQUESTED THIS MORNING SOUTH OF
INTERSTATE 20 AND WEST OF INTERSTATE 35.

STALLEY

In the hours before

Special weather statement, Apr 21, 3:12 AM CDT, 3 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
312 AM CDT THU APR 21 2016

TXZ118-119-210915-
DALLAS TX-TARRANT TX-
312 AM CDT THU APR 21 2016

...SIGNIFICANT WEATHER ADVISORY FOR DALLAS AND TARRANT COUNTIES UNTIL
415 AM CDT...

AT 312 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
RICHLAND HILLS...MOVING EAST AT 35 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DALLAS...FORT WORTH...ARLINGTON...GARLAND...IRVING...GRAND PRAIRIE...
MESQUITE...CARROLLTON...RICHARDSON...MANSFIELD...ROWLETT...EULESS...DESOTO...
BEDFORD...GRAPEVINE...CEDAR HILL...HALTOM CITY...KELLER...COPPELL AND
DUNCANVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3298 9652 3255 9652 3255 9755 3299 9754
TIME...MOT...LOC 0812Z 276DEG 30KT 3278 9722

30
Special weather statement, Apr 21, 3:23 AM CDT, 3 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
323 AM CDT THU APR 21 2016

TXZ130-141-143-210915-
COMANCHE TX-HAMILTON TX-ERATH TX-
323 AM CDT THU APR 21 2016

...SIGNIFICANT WEATHER ADVISORY FOR COMANCHE AND ERATH COUNTIES UNTIL
415 AM CDT...

AT 321 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
DE LEON...OR 7 MILES NORTHWEST OF DUBLIN...MOVING EAST AT 35 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
STEPHENVILLE...COMANCHE...DUBLIN...DE LEON...HICO...GUSTINE...HUCKABAY AND
MORGAN MILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3230 9847 3251 9847 3251 9807 3209 9786
      3202 9800 3193 9794 3197 9811 3192 9821
      3184 9816 3169 9846 3172 9850 3170 9867
      3208 9892
TIME...MOT...LOC 0821Z 282DEG 29KT 3215 9845

30
Special weather statement, Apr 21, 4:44 AM CDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
444 AM CDT THU APR 21 2016

TXZ144-145-156>159-211045-
LAMPASAS TX-MCLENNAN TX-BELL TX-CORYELL TX-HILL TX-BOSQUE TX-
444 AM CDT THU APR 21 2016

...SIGNIFICANT WEATHER ADVISORY FOR BELL...BOSQUE...LAMPASAS...
HILL...MCLENNAN AND CORYELL COUNTIES UNTIL 545 AM CDT...

AT 444 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR WHITNEY TO 13 MILES NORTHEAST OF BEND.
MOVEMENT WAS SOUTHEAST AT 40 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LAT...LON 3091 9783 3104 9791 3103 9844 3111 9846
      3109 9853 3112 9855 3117 9851 3124 9855
      3167 9777 3202 9800 3221 9763 3213 9751
      3218 9747 3226 9709 3182 9672 3171 9693
      3152 9680 3128 9727 3114 9718 3086 9760
TIME...MOT...LOC 0944Z 311DEG 33KT 3195 9727 3122 9833

30
Special weather statement, Apr 21, 5:48 AM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
548 AM CDT THU APR 21 2016

TXZ158>161-174-175-211200-
MCLENNAN TX-ROBERTSON TX-BELL TX-LIMESTONE TX-MILAM TX-FALLS TX-
548 AM CDT THU APR 21 2016

...SIGNIFICANT WEATHER ADVISORY FOR LIMESTONE...BELL...FALLS...
NORTHWESTERN ROBERTSON...CENTRAL MCLENNAN AND CENTRAL MILAM COUNTIES
UNTIL 700 AM CDT...

AT 547 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 9 MILES EAST OF NORTHCREST TO NEAR FLORENCE.
MOVEMENT WAS SOUTHEAST AT 35 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
KILLEEN...WACO...TEMPLE...HARKER HEIGHTS...BELTON...HEWITT...ROBINSON...
BELLMEAD...WOODWAY...MEXIA...LACY-LAKEVIEW...MARLIN...CAMERON...GROESBECK...
NOLANVILLE...MORGAN'S POINT RESORT...MART...SALADO...BEVERLY HILLS AND
LITTLE RIVER-ACADEMY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3054 9718 3074 9728 3087 9762 3091 9783
      3093 9784 3174 9696 3171 9693 3181 9672
      3180 9650 3141 9624 3137 9632 3135 9632
TIME...MOT...LOC 1047Z 289DEG 32KT 3168 9695 3091 9779

STALLEY

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 21, 2:27 AM CDTAreal Flood AdvisoryFWDEastland3 hr
Apr 21, 3:12 AM CDTSpecial Weather StatementFWDDallas, Tarrant63 min
Apr 21, 3:23 AM CDTSpecial Weather StatementFWDComanche, Erath52 min
Apr 21, 3:29 AM CDTTornado WarningFWDComanche, Erath, Hamilton31 min
Apr 21, 3:51 AM CDTSevere Thunderstorm WarningFWDBosque, Comanche, Erath, Hamilton, Somervell54 min
Apr 21, 4:04 AM CDTAreal Flood AdvisoryFWDBosque, Comanche, Erath, Hamilton, Hill, Hood and 2 more3 hr
Apr 21, 4:12 AM CDTRiver Flood WarningFWDTarrant27 hr
Apr 21, 4:44 AM CDTSpecial Weather StatementFWDBell, Bosque, Coryell, Hill, Lampasas, McLennan61 min
Apr 21, 5:32 AM CDTAreal Flood AdvisoryFWDBell, Coryell, McLennan3 hr
Apr 21, 5:48 AM CDTSpecial Weather StatementFWDBell, Falls, Limestone, Milam72 min
Apr 21, 7:25 AM CDTSpecial Weather StatementFWDLeon35 min
Apr 21, 2:24 PM CDTRiver Flood WarningFWDTarrant5 days

Nearby

River Flood Warnings in Texas, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.